"Asymptotic Expansion of Wavelet Transform"
written by Ashish Pathak, Prabhat Yadav, Madan Mohan Dixit,
published by Advances in Pure Mathematics, Vol.5 No.1, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Asymptotic approximation of the Shannon wavelet transform for large value of dilation parameter
International Journal of Advanced Research and Development, 2018
[2] Analysis of Dipole Antennas Using Orthogonal Wavelets With Compact and Non-Compact Support-Bases Moment Method
INTERNATIONAL JOURNAL OF MICROWAVE AND OPTICAL TECHNOLOGY, 2016
[3] Asymptotic Expansions of the Wavelet Transform for Large and Small Values of b
International journal of mathematics and mathematical sciences, 2009